634
Views
0
CrossRef citations to date
0
Altmetric
Notes

Binomial Identities and Moments of Random Variables

&
Pages 365-369 | Published online: 22 Mar 2018
 

Abstract

We give unified simple proofs of some binomial identities, by using an elementary identity on moments of random variables.

ACKNOWLEDGMENTS

The authors would like to thank the referees and the editors for their careful reading of the manuscript and for their suggestions, which greatly improved the final outcome. This work was supported by research grants MTM2015-67006-P, DGA (E-64), and by FEDER funds.

Additional information

Funding

This work was supported by research grants MTM2015-67006-P, DGA (E-64), and by FEDER funds.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 87.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.